# SDR FDEA2019101081504

- Difficulty date: August 12, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB7441
- Condition: Corroded
- Location: Bs 1229
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK UPPER SURFACE, BS 1229, LBL 75 TO 79 CORRODED.   MECHANICALLY REMOVED SURFACE CORROSION IAW SRM 57-00-01 AND BLENDED OUT IAW EA 1-5730-T0348981.
